# SDR AALA202403116642

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 23,528 hours, 9,326 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: L435455
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING EGRESS WINDOW (L2) HAS MULTIPLE SCRATCHES. MOST PROMINENT IS 12 INCHES LONG TOP TO BOTTOM AND INTERFERES WITH LOOKING FOR TRAFFIC OR TAXIING AT NIGHT. REMOVED AND REPLACED L2 WINDOW.
